MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope glidescope core 2m quickconnect cable was returned to verathon for evaluation along with the glidescope core 15-inch fhd monitor and bflex 2 5.8 single-use bronchoscope used during the reported event.A verathon technical service representative (tsr) evaluated the returned devices and was able to confirm an image issue.When connecting the returned monitor to test cables, blades, video baton, and bronchoscope, the monitor worked as intended.When connecting the reported cable to the monitor, no input lag was detected; however, there were intermittent instances of no image appearing when detaching and reattaching the cable to and from the monitor and test bronchoscope.No input lag was noted when testing the customer's bronchoscope with a test monitor and cables.The glidescope core 2m quickconnect cable failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the cable and bronchoscope were scrapped and the monitor was returned to the verathon territory manager.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A verathon territory manager reported on behalf of their customer that when a bflex 2 large 5.8 single-use bronchoscope was plugged in to a glidescope core 2m quickconnect cable during a tracheostomy procedure, the screen on the connected glidescope core 15-inch fhd monitor was lagging which led to difficulties for the doctor identifying the location of the bleed in the patient's lungs.No delay in the procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key23293204
Report Number9615393-2025-00116
Device Sequence Number4889996
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public00879123006578
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown